Internet et les conflits de juridictions

Pech, Laurent (2012) Internet et les conflits de juridictions. L'affaire: Journal de l'Institut de Droit des Affaires (AJIDA), 2012 (2). pp. 36-38.

Full text is not in this repository.

Item Type: Article
Research Areas: A. > School of Law > Law and Politics
Item ID: 17003
Depositing User: Adam Edwards
Date Deposited: 16 Jun 2015 08:56
Last Modified: 13 Oct 2016 14:35
URI: https://eprints.mdx.ac.uk/id/eprint/17003

Actions (login required)

Edit Item Edit Item